- well, you're undoubtedly right...i have trouble keeping it all
straight....thank goodness i have you guys...i will have to ask about the
meds when i talk to the dr. in the a.m. monday....do you have any other
pointers for us??? i can use all the help i can get....
From: Anyes Moscrip [mailto:anyes@...]
Sent: Monday, March 05, 2001 12:51 AM
Subject: Re: [feline-heart]
Mike & Linda Irrgang wrote:
> hi anyes and voula,a
> what other meds were you taking besides the diltiazem??? i keep asking the
> vet to prescribe it and for some reason he won't and i think it's bec it's
> calcium channel blocker and isn't atenolol also a calcium channel blockerin
> and i believe he was trying to complement the two meds: atenolol with
> enalapril which is an ACE inhibitor in hopes that would be the right
> combination....it might still bbe...amazing what it did for his hind legs
> just 2 doses....I believe Atenolol is not a calcium channel blocker. Atenolol is given with
diltiazem as well as with Norvasc (another ccb) from what I have seen on the
I don't know why your vet would not prescribe Diltiazem with atenolol.
was to start that combo towards the end, but she died the day we were
She had many other problems beside hcm and high bp.
Anyes, angel Lucie, Georgina and Angelica
To unsubscribe from this group, send an email to:
Your use of Yahoo! Groups is subject to http://docs.yahoo.com/info/terms/